# SDR U5QA06029

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N750CR
- Make and model: Lear 45LEAR
- Aircraft serial: 45123
- Aircraft time: 3,464 hours, 2,276 cycles
- Engine: Garrtt TFE731*
- Engine time: 3,464 hours, 2,276 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Broken
- Location: Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE, CREW NOTICED CAS MESSAGE L ENGINE OIL PRESSURE.  OIL PRESSURE INDICATION WAS IN YELLOW.  CREW PERFORMED PRECAUTIONARY ENGINE SHUT DOWN.  DIVERTED INTO KAPA.  MAINTENANCE DISCOVERED O-RING ON OIL SERVICE CAP WAS BROKEN AND ALLOWED OIL TO VENT OUT OIL TANK.
